# SDR AALA201611199004

- Difficulty date: November 18, 2016
- Submitted: November 20, 2016
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 63,666 hours, 23,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3171
- Condition: Faulty
- Location: Cabin
- Part time: 47,480 hours, 21,673 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAILING. REPLACED OVERWING RT POWER SUPPLY UNIT PER 33-51-38. THE AIRCRAFT WAS NOT GROUNDED.
